Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PORTEX; ANESTHESIA BREATHING CIRCUIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PORTEX; ANESTHESIA BREATHING CIRCUIT
Model Number
450953-NL
Medical Device Problem Code
Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pre-test, the customers found a roach in the breathing circuit.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
ANESTHESIA BREATHING CIRCUIT
MDR Report Key
12408973
Report Number
3012307300-2021-09055
Device Sequence Number
4181395
Product Code
CAI
UDI-Device Identifier
15019315075858
UDI-Public
15019315075858
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K002506
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/01/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
450953-NL
Device Lot Number
4172570
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/03/2021
Initial Report FDA Received Date
09/01/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
07/07/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1